# SDR 2007UALA04953

- Difficulty date: December 4, 2007
- Submitted: December 6, 2007
- Operation: Air carrier
- Aircraft: N370UA
- Make and model: Boeing 737322
- Aircraft serial: 24539
- Aircraft time: 50,544 hours, 34,219 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER FUSELAGE STRUCTURE AT FWD ENTRY DOOR CUTOUT INTERCOSTAL ATTACH BRACKET CRACKED AFT SIDE OF BS 294.5 AT STRINGER 11L.  MAJOR REPAIR ACCOMPLISHED:  REPAIRED INTERCOSTAL ATTACH BRACKET.
